# SDR ASAA2013020893846

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,001 hours, 7,681 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Fuel Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL GAUGE LIGHT FLASHING IN UNDERWING FUEL PANEL.  SEATED CONNECTOR ON NR 2 FUEL QUANTITY INDICATOR.  REFUEL QUANTITY INDICATION SYS OPS CHECK GOOD.  REF MM TASK 28-21, TASK 816.
